Couldn't find what you looking for?

TRY OUR SEARCH!

So I'm on methadone, and my dosage is 95mg, I get 6 carries, every week and I'm on methadone because of 2 reasons. 1- I had an accident at the age of 12, and shattered 3 vertebrae, because of this accident, and my father being to intoxicated to drive me to the hospital, just brought me home and I had no feeling from my nipples down, the feeling came back after a couple days. So my dad seen no reason to take me to the hospital, I was in severe pain I could barely move, so I had no idea that this had been that serious of a injury until I was 17 and woring out. I was on the benchpress and on lifting on my 7th rep i think, I heard a pop, and bang sever excrusiating pain, I litereally threw the barbell to my side and started balling. The poeple at the YMCA called an ambulance and I went to the hospital, where they did an X-ray, and told me about the 3 shattered vertebrae I freaked I thought he miuxed up my xray, (compression fractures, I lost 2 inches in height). So I then got some percocet from him and went home, I seen my family doctor, and he diagnosed me with scheurmann's disease a slouching disease. He said that I could have been born witrh it, but I doubt it. So my family doctor put my on oxycontin for the pain, I was on 2 4omg tablets a day, and withing 3 months I was at 6 40mg tablets a day. So Im on methadone for addiction control because my dosage of oxycontin wasn't strong enough, and also for my pain control( BTW it sucks penis for pain control). So what i really want to know is that I lost 3 carries, so I started panicing and immediately went and got some oxycontin from a friend, to basically keep me from being sick, I haven't used oxycontin in more that a year and a half. And with my high dose of methadone,(i know that the withdrawal from methadone is like 30 days as opposed to 7-10 days on oxycontin. So I just want to know the ration methadone to oxycontin, if I should be careful, will it even help me. I just took half of an 80 mg tablet and I do feel it working but it feels very very week. So I really just want to know what kind of symptoms I should look out for if any, is it seriously dangerous, and also I took my last dose of methadone on sunday night at around midnight. I can feel the symptoms of withdrawal starting, and I want to fix myself I seriously hate withdrawal it scares me, the last time I went through it, I got a day and a half in (on oxycontin) and went to emerge because my heart was pumping really hard and it was hurting alot, along with my back. But a back you can lie down to comfort, but a heart if that messes up then your dead, the doctor told me that I wqas crazy to not taper, but I dont want to taper, not only am I severely addicted to opiates but I need them to control my back pain until I have surgery. So if someone could please answer this for me, it would be greatly appreciated.


Thank You All

Extile aka Andrew R

Loading...

Go to a doctor for tthis answer.  We do not know and all over the web it says not to take advice from forums!


Best of luck and no pain now!

Reply

Loading...


well u can die from what ur doin. had a close friend who did. ur playin with fire.
Reply

Loading...


also what do u mean u lost carries.. get them back
Reply

Loading...